Follow
VEERAPPA GOWDA
VEERAPPA GOWDA
TIFR-CAM,Bangalore
Verified email at math.tifrbng.res.in - Homepage
Title
Cited by
Cited by
Year
Optimal entropy solutions for conservation laws with discontinuous flux-functions
ADIMURTHI, S Mishra, GDV Gowda
Journal of Hyperbolic Differential Equations 2 (04), 783-837, 2005
2092005
Godunov-type methods for conservation laws with a flux function discontinuous in space
Adimurthi, J Jaffré, GDV Gowda
SIAM Journal on Numerical Analysis 42 (1), 179-208, 2004
194*2004
Explicit formula for the solution of convex conservation laws with boundary condition
KT Joseph, GDV Gowda
691991
Conservation law with discontinuous flux
A Adimurthi, GD Veerappa Gowda
58*2000
Exact controllability of scalar conservation laws with strict convex flux
A Adimurthi, S Ghoshal, V Gowda
49*2011
Existence and stability of entropy solutions for a conservation law with discontinuous non-convex fluxes
S Mishra, VP Gowda
Preprint series. Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 2006
342006
Structure of entropy solutions to scalar conservation laws with strictly convex flux
ADIMURTHI, SS Ghoshal, GD Veerappa Gowda
Journal of Hyperbolic Differential Equations 9 (04), 571-611, 2012
312012
Explicit Hopf–Lax type formulas for Hamilton–Jacobi equations and conservation laws with discontinuous coefficients
S Mishra, GDV Gowda
Journal of Differential Equations 241 (1), 1-31, 2007
312007
A discontinuous finite element method for scalar nonlinear conservation laws
V Gowda, J Jaffré
INRIA, 1993
311993
Convergence of Godunov type methods for a conservation law with a spatially varying discontinuous flux function
S Mishra, G Gowda
Mathematics of computation 76 (259), 1219-1242, 2007
262007
Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux
S Sundar Ghoshal, GD Veerappa Gowda
Rendiconti del Seminario Matematico della Universita di Padova 132, 1-24, 2014
192014
A finite volume method for a two-phase multicomponent polymer flooding
C Praveen, GDV Gowda
Journal of Computational Physics 275, 667-695, 2014
182014
The DFLU flux for systems of conservation laws
GDV Gowda, J Jaffré
Journal of computational and applied mathematics 247, 102-123, 2013
172013
Monotone (A, B) entropy stable numerical scheme for scalar conservation laws with discontinuous flux
R Dutta, GDV Gowda, J Jaffré
ESAIM: Mathematical Modelling and Numerical Analysis 48 (6), 1725-1755, 2014
132014
Solution of convex conservation laws in a strip
KT Joseph, GD Veerappa Gowda
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 102, 29-47, 1992
131992
Lp stability for entropy solutions of scalar conservation laws with strict convex flux
SS Ghoshal, GDV Gowda
Journal of Differential Equations 256 (10), 3395-3416, 2014
112014
Second order scheme for scalar conservation laws with discontinuous flux
KS Kumar, GDV Gowda
Applied Numerical Mathematics 80, 46-64, 2014
102014
Godunov-type numerical methods for a model of granular flow
A Adimurthi, A Aggarwal, GDV Gowda
Journal of Computational Physics 305, 1083-1118, 2016
92016
Conservation laws with flux function discontinuous in the space variable-III, The general case
S Mishra, GD Gowda
-, 2007
92007
Discontinuous finite elements for nonlinear scalar conservation laws
V Gowda
Université Paris IX, 1988
91988
The system can't perform the operation now. Try again later.
Articles 1–20